Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

I am suffering from hypothyrodisom. How long it will take to cure?

I am (M-39) diagnosed with Hypothyroidism 6 months back. My TSH was above 500 on first test. My Dr. Started with 50 mg Thyrofit and gradually increased dose according to the test results. My last test (45 days ago) shows TSH 12, currently i am taking 125 mg Thyrofit. I want to for how long i could have been suffering from this disorder (I felt some of the symptoms like tiredness , low on energy since long time.) Second thing during initial months of treatment i felt much better (i started excersising) but recently i dont feel so good. I dont feel much energy and some dizziness in day time. My next appointment is after 2.5 month. Please advise.
Asked On : Mon, 4 Apr 2011
Answers:  1 Views:  374
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
hi.welcome to HealthcareMagic forum.your thyroid is still not normal.there may be requirement for increment of drug should visit to treating doctor.
Answered: Mon, 4 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor